# SDR AALA20021408

- Difficulty date: September 17, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT AT STATION 237 BETWEEN STRINGER 18L AND 19L.  CUT OUT DAMAGE AREA AND INSTALLED DOUBLER PER SRM 53-04 FIG 2B.  (M)
